# SDR DALA2023120609988

- Difficulty date: October 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N371DN
- Make and model: Airbus A321-211
- Aircraft serial: 8763
- Aircraft time: 14,800 hours, 6,480 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3071 FWD LAV O2 MASK PANEL LATCH INOP. CORRECTIVE ACTION: REPLACED MISSING TEST TAB IAW A321 CMM 25-48-01 NO DEFECTS NOTED. (4555275)
